# SDR HNAA9590908

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909HA
- Make and model: Dhav DHC8102
- Aircraft serial: 018
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: YCRS14
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 27,259 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3126 - CLT-EWN - AFTER GEAR RETRACTION, THE LEFT GEAR DOOR INDICATION STAYS ON.  THE FLIGHT CONTINUED ON TO EWN AND LANDED WITHOUT INCIDENT.  FOUND FORWARD GEAR DOOR ACTUATING MECHANISM ROLLER BEARING LOCKED UP.  REMOVED AND REPLACED THE ROLLER BEARING AND ADJUSTED THE FORWARD GEAR DOOR ACTUATOR ROD END LENGTH.  (M)
